# SDR REXA2019081301351

- Difficulty date: August 13, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORRODED ON LOWER ANGLE MOUNTING OF GALLEY SERVICE DOOR SURROUND STRUCTURE (SM). SUMMARY: CORRODED ON LOWER ANGLE MOUNTING OF GALLEY SERVICE DOOR SURROUND STRUCTURE, IN THIS ANGLE NOT ALLOWABLE DAMAGE PER SRM 53-21-23-101-002-A02. THEREFORE ANGLE MOUNTING OF GALLEY SERVICE DOOR SURROUND STRUCTURE WAS REPLACED PER SRM 51-42-06-001-001-A06. LEVEL CORROSION II.
